Im 22 years old, Male, im active but have hypertension that was diagnosed as of 6 months ago...Im currently taking Losartan 100mg/ Hctz 25mg. Im experiencing a very annoying strong pulse in my temples that i feel without touching, after i eat(anything even just vegetables), or during exercise....I can also feel it throughout my head in the back and sometimes top of scalp...but it will last STRONG for about 30 mins at least after eating..I had a chronic sinus infection 6 months ago...and after that is when this started....Ive had head CT scan, Head MRI done...(because of the fluidy feeling in back of head.headaches during sinus infection) to rule out anything serious...they came back normal. Ive also had a Heart Echo done...after my high bp diagnoses and came back normal but i had a mild leaky valve...i think mitro not sure though. Any suggestions or experiences with this? I dont have insurance so i dont know what to do. Thanks for reading and Godbless!
The pulsing vein at the temple could be due to high BP, stress and anxiety, clot in veins, deep vein thrombosis and TMJ. Since the symptoms worsen after eating and exercise (where probably you are clenching your jaw) possibility of TMJ should be looked into. Please discuss with your doctor. Take care!
The medical advice given should not be considered a substitute for medical care provided by a doctor who can examine you. The advice may not be completely correct for you as the doctor cannot examine you and does not know your complete medical history. Hence this reply to your post should only be considered as a guiding line and you must consult your doctor at the earliest for your medical problem.
I do chew rather hard when I eat by habit, I have a pretty strong jaw, temple muscle I can feel flex as I bite. In some instances it could be my blood pressure but last time I checked while my vien was strongly pulsing after eating, it was 130/80, not high enough to really cause symptoms like that I wouldn't think anyhow.
My strong pulse isn't a headache, it's not associated with any pain it's just really frustrating/annoying to deal with, it keeps my attention cause it's so strong. I don't know what could be the cause, I just started feeling noticing it 6 months ago when i started Blood pressure meds??
Could it be a sideaffect of losartan/hctz combination drug 100mg\25mg??
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.